# SDR QXEA9901582

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821PH
- Make and model: Dhav DHC8102
- Aircraft serial: 104
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT OUTBOARD FLAP ASSEMBLY INBOARD SIDE HAS COMPOSITE DAMAGE.  REPAIRED IAW DHC8 SRM 51-40-00, PAGE 201, FIGURE 2.
